MAUDE Adverse Event Report: SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. ULTRA SENSITIVE EARLOOP MASK; SURGICAL MASK

SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. ULTRA SENSITIVE EARLOOP MASK; SURGICAL MASK
Model Number GCFCXSSF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Crosstex spsmedical has contacted the customer requesting additional information regarding the reported event and the status of the employees.To date, we have not received additional information.The ultra sensitive earloop mask is made with a hypoallergenic cellulose inner layer and is latex free.The user facility returned 4 boxes of masks from the same lot subject of the reported event to crosstex spsmedical for evaluation.No issues were noted.The device history record was reviewed, and no abnormalities were noted.There have been no other complaints associated with this lot.A follow-up mdr will be submitted should additional information become available.
 
Event or Problem Description
The user facility reported that staff members experienced skin irritation while wearing ultra sensitive earloop face masks.The user facility did not disclose if medical treatment was sought or administered.

Brand Name
ULTRA SENSITIVE EARLOOP MASK
Common Device Name
SURGICAL MASK
Manufacturer (Section D)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd
rush NY 14543
Manufacturer (Section G)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd.
rush NY 14543
Manufacturer Contact
daniel davy
6789 w henrietta rd.
rush, NY 14543
4403927453
MDR Report Key15820365
Report Number1319130-2022-00006
Device Sequence Number3113310
Product Code FXX
UDI-Device Identifier10732224120062
UDI-Public10732224120062
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGCFCXSSF
Device Catalogue NumberGCFCXSSF
Device Lot Number20220208
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2022
Initial Report FDA Received Date11/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown